# SDR SWAA030505

- Difficulty date: March 5, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 53,644 hours, 47,081 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 6554401
- Condition: Failed
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER FLAP RETRACTION, NR 4 L/E FLAP TRANSIT LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 4 L/E FLAP RETRACT SENSOR PER MM.  OPS CK GOOD.
